# SDR SWAA001286

- Difficulty date: July 15, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: 068SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- Aircraft time: 63,238 hours, 69,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Broken
- Location: Door Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY EXIT LIGHT LENS BROKEN.  REMOVED AND REPLACED LENS PER MM.
